# SDR ASAA2017112122659

- Difficulty date: November 21, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 7,088 hours, 2,376 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: ABC57021
- Condition: Faulted
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 WINDOW OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED.   REPLACED THE SIDE WINDOW COIL HARNESS IAW WDM 30-41-11, P3, S2, AND AMM 30-41-21-760-801. OPS TESTED SATISFACTORY IAW AMM 30-41-00-710-801.
